Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 73, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 18, 2013, 10:00 PM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2013, 10:00 PM EST (03:00 UTC)
- Expired
- Nov 19, 2013, 3:00 PM EST
- In force
- 17 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
252 WHUS71 KCLE 190300 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1000 PM EST MON NOV 18 2013 LEZ148-149-191100- /O.NEW.KCLE.SC.Y.0073.131119T0300Z-131119T2000Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1000 PM EST MON NOV 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST TUESDAY. * WINDS AND WAVES:NORTHWEST WINDS TO 30 KNOTS WILL SUBSIDE TO 10 KNOTS OR LESS TUESDAY AFTERNOON. WAVES OF 8 TO 10 FEET OVERNIGHT WILL DIMINISH TO 1 TO 3 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ144>147-191100- /O.NEW.KCLE.SC.Y.0073.131119T0300Z-131119T1400Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 1000 PM EST MON NOV 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST TUESDAY. * WINDS AND WAVES: NORTHWEST WINDS 15 TO 25 KNOTS WILL SUBSIDE TO 10 KNOTS OR LESS TUESDAY AFTERNOON. WAVES OF 4 TO 6 FEET OVERNIGHT WILL DIMINISH TO 2 FEET OR LESS TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
2 follow-up statements
229 WHUS71 KCLE 190846 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 346 AM EST TUE NOV 19 2013 LEZ148-149-191700- /O.CON.KCLE.SC.Y.0073.000000T0000Z-131119T2000Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 346 AM EST TUE NOV 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. * WINDS AND WAVES: NORTH TO NORTHWEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS TODAY. THIS WILL CAUSE WAVES OF 5 TO 8 FEET TO SUBSIDE TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ144>147-191400- /O.CON.KCLE.SC.Y.0073.000000T0000Z-131119T1400Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 346 AM EST TUE NOV 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. * WINDS AND WAVES: NORTH TO NORTHWEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS TODAY. THIS WILL CAUSE WAVES OF 3 TO 5 FEET TO SUBSIDE TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
286 WHUS71 KCLE 191503 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1003 AM EST TUE NOV 19 2013 LEZ145>147-192000- /O.NEW.KCLE.SC.Y.0074.131119T1503Z-131119T2000Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH- 1003 AM EST TUE NOV 19 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED THE SMALL CRAFT ADVISORY FROM VERMILION TO GENEVA-ON-THE-LAKE UNTIL 3 PM THIS AFTERNOON. * WINDS AND WAVES: WAVES OF 5 TO 7 FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE AFTERNOON. WINDS OF 10 TO 20 KNOTS WILL SUBSIDE TO ABOUT 10 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ148-149-192000- /O.CON.KCLE.SC.Y.0073.000000T0000Z-131119T2000Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1003 AM EST TUE NOV 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON EAST OF GENEVA-ON-THE-LAKE TO RIPLEY NEW YORK. * WINDS AND WAVES: NORTHWEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS THIS AFTERNOON. WAVES OF 5 TO 7 FEET TO SUBSIDE TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 9:27 PM EST, 33 minutes earlier.
Area forecast discussion, Nov 18, 9:27 PM EST, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 927 PM EST MON NOV 18 2013 .SYNOPSIS... DEEP LOW PRESSURE OVER QUEBEC WILL MOVE OUT TO SEA. HIGH PRESSURE OVER THE MISSISSIPPI VALLEY WILL MOVE EAST ACROSS THE AREA TUESDAY AND OFF THE EAST COAST ON WEDNESDAY. A COLD FRONT FROM THE NORTHERN PLAINS WILL APPROACH ON THURSDAY AND SAG ACROSS THE AREA ON FRIDAY. A WAVE OF LOW PRESSURE IS EXPECTED TO DEVELOP ON THE FRONT. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... BUMPED UP CLOUD COVER IN THE WEST. DRY AIR TRYING TO ENTRAIN IN BUT 850MB FLOW REMAINS OFF OF LAKE MICHIGAN ALL NIGHT. TWEAKED TEMPS SLIGHTLY...BUT REST OF FORECAST LOOKS REASONABLE. ORIGINAL DISCUSSION... LAKE EFFECT BANDS UNDERWAY BUT MOSTLY INTO WESTERN NEW YORK. WINDS WILL VEER MORE FROM THE WEST AND NORTHWEST THIS EVENING AND THE PRECIP WILL BEGIN TO SPREAD INLAND. HARD TO GET TOO EXCITED ABOUT PRECIP AMOUNTS AS THE INVERSION IS PROGGED TO REMAIN LOW WITH STRONG SUBSIDENCE ALOFT. THE MARINE LAYER IS NOT DEEP ENOUGH OR COLD ENOUGH FOR GOOD SNOW FLAKE GROWTH. THE BEST CHANCE FOR A BURST OF PRECIP WOULD BE DURING THE WIND SHIFT AS THE BAND PUSHES INLAND. THE MODELS SHOW A GRADUAL WIND SHIFT AND THIS MAY BE THE CASE BUT TYPICALLY THE SHIFT WILL OCCUR IN A RELATIVELY SHORT PERIOD OF TIME IN WHICH THE BANDS WILL PUSH INLAND AND THEN REORIENT. IT WILL TAKE A WHILE TO BECOME ALL SNOW AS THE BOUNDARY LAYER TEMPS AND DEWPOINTS ARE STILL RELATIVELY WARM WHICH IS ANOTHER FACTOR IN KEEPING AMOUNTS DOWN. A COUPLE OF INCHES OF SNOW POSSIBLE LATE TONIGHT OR EARLY TUESDAY IF ANY OF THE BANDS ARE PERSISTENT BUT MOST PLACES WILL LIKELY SEE LITTLE/NONE. ELSEWHERE THE CLOUDS WILL HANG TOUGH FOR A WHILE. CLEARING SHOULD SPREAD ACROSS NW OHIO LATE TONIGHT AS THE HIGH BUILDS IN. LOWS MOSTLY IN THE UPPER 20S/30...GENERALLY A DEGREE OR TWO ABOVE GUIDANCE. SOME MID 20S IN THE COLD SPOTS AND WHERE IT CLEARS BEFORE DAYBREAK. WARMER (30S) NEAR THE LAKE ERIE LAKESHORE WITH A FLOW OFF THE WATER. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/... ANY REMAINING LAKE EFFECT WILL END BY LATE MORNING TUESDAY AND CLEARING WILL WORK EAST NORTHEAST AS THE HIGH MOVES EAST TUESDAY. TEMPS COULD GET PRETTY COLD TUESDAY NIGHT AS WIND WILL BE LIGHT EARLY ON AND NIGHTS ARE LONG. LOWS IN THE 20S. PERHAPS SOME TEENS IN EASTERN ERIE AND CRAWFORD COUNTY PA. HIGH CLOUDS WILL BEGIN TO FILTER IN WEDNESDAY BUT PROBABLY NOT ENOUGH TO OBSCURE THE SUN EXCEPT MAYBE ACROSS NW OHIO LATER IN THE DAY. HIGHS SHOULD RECOVER TO THE MID/UPPER 40S...NEAR NORMAL. NICE WARM ADVECTION SWATH PROGGED TO COME ACROSS THE UPPER MIDWEST AND GREAT LAKES WEDNESDAY NIGHT INTO THURSDAY BUT IT WILL OUT RUN ANY SURFACE CONNECTION AS THE COLD FRONT WILL REMAIN WELL TO THE NORTHWEST. A FEW SPRINKLES OR SHOWERS COULD SLIDE INTO THE NORTHERN COUNTIES...MOST LIKELY JUST NW OHIO. WILL FORECAST HIGHS A FEW DEGREES ABOVE GUIDANCE...NEAR 50... GIVEN THE SOUTH TO SOUTHEAST DOWNSLOPE FLOW. A LITTLE COOLER AT TOLEDO. && .LONG TERM /FRIDAY THROUGH MONDAY/... A WARM ADVECTION PATTERN WILL SET UP ON FRIDAY WITH INCREASING CHANCES OF RAIN. LOW PRESSURE WILL MOVE INTO THE OHIO RIVER VALLEY BY FRIDAY NIGHT. WE WILL THEN WATCH THE APPROACH OF ARCTIC HIGH PRESSURE THAT WILL MOVE INTO THE NORTHERN PLAINS BY FRIDAY NIGHT. THIS COLD AIR WILL SPILL INTO THE REGION BEHIND A STRONG COLD FRONT THAT WILL PASS BY SATURDAY AFTERNOON. THE COLD AIR WILL ALREADY BE IN PLACE AS AN UPPER LEVEL TROUGH MOVES ACROSS THE REGION. THIS SHOULD SET THE STAGE FOR SOME SIGNIFICANT LAKE EFFECT SNOW. HIGH TEMPERATURES WILL BE IN THE MID 40S ON FRIDAY. COOLER AIR ARRIVES ON SATURDAY WITH EARLY HIGHS IN THE UPPER 30S TO LOWER 40S. COLD ON SUNDAY WITH HIGHS IN THE 20S. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... DEEP LOW PRESSURE IN WESTERN QUEBEC WILL CONTINUE NORTHEAST OVERNIGHT AS HIGH PRESSURE BUILDS IN FROM THE WEST. LOW LEVEL WRAP AROUND MOISTURE IS CURRENTLY ACROSS NRN OHIO AND NWRN PA WITH MOST CIGS VFR. DO EXPECT PERIODS OF MVFR ESPECIALLY KERI WHERE COLD ADVECTION WILL INCREASINGLY TAP LAKE MOISTURE. OTHERWISE EXPECT A LOW VFR CIGS TO CONTINUE ACROSS MUCH OF THE REGION THROUGH 06-10Z WITH SOME BREAKUP FDY MFD EARLY. DID KEEP MVFR CONDITIONS AT KERI MOST OF THE NIGHT WITH LIGHT RAIN AND SNOW SHOWERS WITH THE INCREASING LAKE INFLUENCE. TREND TO VFR FOR THE AREA TUESDAY WITH BUILDING HIGH PRESSURE. OUTLOOK...NON VFR POSSIBLE THURSDAY. && .MARINE... WINDS HAVE DECREASED ENOUGH ON THE EAST HALF OF LAKE ERIE TO ALLOW THE GALE TO BE DROPPED. HOWEVER WINDS WILL STILL BE NEAR 30 KNOTS THROUGH THE EVENING THEN SLOWLY DROP THROUGH THE REMAINDER OF THE NIGHT. HIGH PRESSURE WILL BUILD OVER THE LAKE BY TUESDAY EVENING WITH LIGHT WINDS ANTICIPATED. THIS HIGH WILL MOVE OFF THE THE EAST OF THE REGION BY WEDNESDAY AFTERNOON WITH SOUTHERLY WINDS INCREASING. THE NEXT WEAK COLD FRONT WILL ARRIVE ON THURSDAY WITH IT STALLING SOUTH OF THE LAKE. EAST TO NORTHEAST WINDS WILL INCREASE ON FRIDAY AS A LOW MOVES INTO THE OHIO RIVER VALLEY. A VERY STRONG COLD FRONT WILL MOVE INTO THE AREA ON SATURDAY WITH GALE CONDITIONS POSSIBLE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...DJB/KOSARIK SHORT TERM...KOSARIK LONG TERM...MULLEN AVIATION...TK MARINE...MULLEN
Hazardous weather outlook, Nov 18, 12:05 PM EST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1205 PM EST MON NOV 18 2013 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-191715- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1205 PM EST MON NOV 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>144-162>164-191715- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 1205 PM EST MON NOV 18 2013 ...LOW WATER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-145>149-165>169-191715- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1205 PM EST MON NOV 18 2013 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Nov 18, 4:25 PM EST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
425 PM EST MON NOV 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TORNADO PERRYSBURG 41.55N 83.62W
11/17/2013 WOOD OH NWS STORM SURVEY
A CONFIRMED EF-2 TORNADO TOUCHED DOWN NEAR OREGON ROAD
AND ROUTE 795 IN PERRYSBURG. SOME BUILDINGS WERE DAMAGED.
0543 PM TORNADO OREGON 41.67N 83.42W
11/17/2013 LUCAS OH NWS STORM SURVEY
A CONFIRMED EF-2 TORNADO TRACKED FROM PERRYSBURG TO
OREGON WHERE SEVERAL HOMES WERE DESTROYED.
0535 PM TORNADO JERRY CITY 41.25N 83.60W
11/17/2013 WOOD OH NWS STORM SURVEY
A CONFIRMED EF-1 TORNADO CAUSED DAMAGE TO HOMES
&&
SJAMISONLocal storm report, Nov 18, 5:27 PM EST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
527 PM EST MON NOV 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TORNADO 3 E ELMORE 41.47N 83.23W
11/17/2013 OTTAWA OH NWS STORM SURVEY
A CONFIRMED EF-1 TORNADO TOUCHED DOWN NEAR YEASTING ROAD
AND STATE ROUTE 590.
&&
SCHEPELThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 10:03 AM EST | Small Craft Advisory | CLE | 5 hr |
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.